The geometry of solutions to a segregation problem for nondivergence systems

L. A. Caffarelli, A. L. Karakhanyan, Fang Hua Lin

Research output: Contribution to journalArticle

Abstract

Segregation systems and their singular perturbations arise in different areas: particle anihilation, population dynamics, material sciences. In this article we study the elliptic and parabolic limits of a nonvariational singularly perturbed problem. Existence and regularity properties of solutions and their limits are obtained.

Original languageEnglish (US)
Pages (from-to)319-351
Number of pages33
JournalJournal of Fixed Point Theory and Applications
Volume5
Issue number2
DOIs
StatePublished - Aug 2009

Fingerprint

Population dynamics
Materials science
Segregation
Materials Science
Singularly Perturbed Problem
Geometry
Regularity Properties
Singular Perturbation
Population Dynamics

Keywords

  • Free boundary
  • Nondivergence problem
  • Segregation of species
  • Singular point

ASJC Scopus subject areas

  • Geometry and Topology
  • Applied Mathematics
  • Modeling and Simulation

Cite this

The geometry of solutions to a segregation problem for nondivergence systems. / Caffarelli, L. A.; Karakhanyan, A. L.; Lin, Fang Hua.

In: Journal of Fixed Point Theory and Applications, Vol. 5, No. 2, 08.2009, p. 319-351.

Research output: Contribution to journalArticle

@article{e36006e928ee4a309b2eca93824b2fb8,
title = "The geometry of solutions to a segregation problem for nondivergence systems",
abstract = "Segregation systems and their singular perturbations arise in different areas: particle anihilation, population dynamics, material sciences. In this article we study the elliptic and parabolic limits of a nonvariational singularly perturbed problem. Existence and regularity properties of solutions and their limits are obtained.",
keywords = "Free boundary, Nondivergence problem, Segregation of species, Singular point",
author = "Caffarelli, {L. A.} and Karakhanyan, {A. L.} and Lin, {Fang Hua}",
year = "2009",
month = "8",
doi = "10.1007/s11784-009-0110-0",
language = "English (US)",
volume = "5",
pages = "319--351",
journal = "Journal of Fixed Point Theory and Applications",
issn = "1661-7738",
publisher = "Springer Science + Business Media",
number = "2",

}

TY - JOUR

T1 - The geometry of solutions to a segregation problem for nondivergence systems

AU - Caffarelli, L. A.

AU - Karakhanyan, A. L.

AU - Lin, Fang Hua

PY - 2009/8

Y1 - 2009/8

N2 - Segregation systems and their singular perturbations arise in different areas: particle anihilation, population dynamics, material sciences. In this article we study the elliptic and parabolic limits of a nonvariational singularly perturbed problem. Existence and regularity properties of solutions and their limits are obtained.

AB - Segregation systems and their singular perturbations arise in different areas: particle anihilation, population dynamics, material sciences. In this article we study the elliptic and parabolic limits of a nonvariational singularly perturbed problem. Existence and regularity properties of solutions and their limits are obtained.

KW - Free boundary

KW - Nondivergence problem

KW - Segregation of species

KW - Singular point

UR - http://www.scopus.com/inward/record.url?scp=71449121736&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71449121736&partnerID=8YFLogxK

U2 - 10.1007/s11784-009-0110-0

DO - 10.1007/s11784-009-0110-0

M3 - Article

AN - SCOPUS:71449121736

VL - 5

SP - 319

EP - 351

JO - Journal of Fixed Point Theory and Applications

JF - Journal of Fixed Point Theory and Applications

SN - 1661-7738

IS - 2

ER -